# SDR IPXA2015013085507

- Difficulty date: January 11, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Sta 5-123 L8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CARGO LONGERON SPLICE FITTING CRACKED STA 5-123 L8L.  R & R MAIN CARGO SPLICE FITTING AT STA 5-123 L8L IAW SRM 51-33-01.
